Taking Zepatier

2 Replies Updated



Conversation Starter

Jonny Says:
via mobile

I'm on week 6 of zepatier, I've never experienced the side effects that I'm experiencing now, most side effects I was told were minor, the first two weeks I was ok, the start of week three everything went to hell, I'm a full time student and part time employee. I have not been to work in two weeks, I've not been to school in about 3 weeks, I am extremely tired, depressed, anxious, hopeless, worthless and pretty much a mute. I speak to no one, I'm constantly in a fog, I get pounding headache's, I've lost about 30lbs, I have no appetite and a loss of interest in everyone and everything I was once interested in. I have a wife and two kids who I don't even speak to, I'm worried about these symptoms, and no I have not consulted my doctor yet! My wife keeps telling me everyday I need to see the doctor, I just have no energy to go and talk to the doctor about what's going on! Is any of this normal? Is there something that can be done? I'm going to loose my job and get thrown out of school. I don't know what to do anymore.



Showing Replies 1 - 2 of 2 RSS Feed


of 1    
1
Verwon Says:

Hello, Jonny! How are you?

I have to agree with your wife, it is time to go see your doctor to discuss these issues. While I understand that it might not be an easy thing to do, it is better than losing your job, being tossed out of school, and other possible consequences.

The FDA lists the typical side effects as possibly including nausea, dizziness, headache, skin rash, and stomach pain.

How are you doing, now? Has there been any change?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Jonny Says:
via mobile

Verwon (# 1) -

Hi and thank you for responding, I know my wife is right she always is, I'm not feeling any different from the last two hours I posted this..... The FDA also lists those side effects as minor or possible, I don't know what the hell these side effects fall under, it's almost like I'm making this stuff up! I've been reading posts all night, looking up other patients reviews, I wish I was lying about how I feel. Not one person seems to be experiencing these symptoms, I feel like a weirdo actually. I know going to the doctor is the answer, I just wish I could get some other feedback on if and how anyone can relate.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Zepatier diary & discussion
About to start Zepatier and would like to hear from others who are taking it or have taken it. -How's it going? -Did... 24 replies
Zepatier post treatment issues
I finished Zepatier treatment last July. Successful. Virus undetectable. Very happy. I'd been sick for almost 20 yea... 6 replies
Anyone having Zepatier withdrawals?
I just completed my 12 week Zepatier treatment yesterday on June 1St. 2017. Now today I feel miserable with headache, ex... 5 replies
I only got 8 weeks worth of Zepatier for hepatitis C treatment
Insurance won't cover more. Is 8 weeks enough to kill the virus? I take my last dose today. I'm scared I could c...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20210315).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 26 September 2017.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA